I will meet my bf 3 days later, and my period is just around this time..And I start to take Primolut - N today..to delay my menstruation this month.
But I feel a bit dizzy and pain in belly around morning. Now feel better. May I continue to take this pill? Would this way can delay my menstruation til I stop using this pill?
Welcome to ehealthforum,
Primolut-N is prescribed by many gynecologists to help women postpone their periods. These pills should be started atleast 5 days before your scheduled/expected period dates to be effective. You need to continue taking them for as long as you want to postpone the periods. You will get your periods after 5-7 days of stopping the pill use. Sometimes you might experience side effects like dizziness, nausea, headaches, depression, breakthrough bleeding, abdominal cramps, etc. Visit your doctor/gynecologist for further evaluation and assistance. Be in regular monitoring and follow-up with your treating gynecologist and report any unusual/new/abnormal symptoms immediately.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.